# SDR CALA2012031400177

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 46,472 hours, 15,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STA 1016 BETWEEN STR 7L AND 8L.  REPAIRED PER ECRA 5310-05470, PARTIAL WORK ACCOMPLISHED BACK FORM 44.0008 ATTACHED. ISSUE A DIP TO ACCOMPLISH A PERMANENT REPAIR PRIOR TO MARCH 7 2014 PLANNING TO CONTACT ENGINEERING AFTER JANUARY 7 2014 BUT BEFORE FEBRUARY 7 2014 FOR A PERMANENT REPAIR. 1) INIT: AFTER 07JAN14 BUT BEFORE 07FEB14 (PLG/ENG) & 2) T/A: DUE 07 MAR 2014-ODEE
